MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT ATC 2 SYSTEM; UROLIFT 2 ATC SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT ATC 2 SYSTEM; UROLIFT 2 ATC SYSTEM
Model Number UROLIFT 2 ATC SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Hematuria (2558)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, neotract has been made aware by a [physician] that ¿two patients who underwent the prostatic urethral lift (pul) procedure on (b)(6) 2024, required readmission to the hospital due to hematuria and clot retention.According to [physician], one patient required a return to the operating room for clot evacuation.[physician] noted that bleeding events of this nature are not uncommon following benign prostatic hyperplasia (bph) procedures.¿ on (b)(6) 2024, a label photo of the device was provided.Additional information received on november 12, 2024, indicated that four hours after undergoing the urolift procedure, the patient experienced hematuria and clot retention.The patient was already admitted to the hospital at the time and underwent surgical intervention to remove the clots.The patient¿s condition was reported to be fine following the procedure.The facility address, device lot number, and physician contact information were also provided.

Brand Name
NEOTRACT UROLIFT ATC 2 SYSTEM
Common Device Name
UROLIFT 2 ATC SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
no. 1316,rancho el descanso
prolongacion mision eusebio ki
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
no. 1316,rancho el descanso
prolongacion mision eusebio ki
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key20850557
Report Number3015181082-2024-00033
Device Sequence Number3758101
Product Code PEW
UDI-Device Identifier20814932020456
UDI-Public20814932020456
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model NumberUROLIFT 2 ATC SYSTEM
Device Catalogue NumberIPN929207
Device Lot Number73G2400745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/05/2024
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale